# SDR CA050506009

- Difficulty date: April 14, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,063 hours
- Engine: Garrtt TFE7312
- System (JASC): 7314 · Engine Fuel Pump
- Part: Relief Valve
- Part number: 5909242
- Condition: Leaking
- Location: Fuel Pump
- Component: Fuel Pump, Sundstrandai
- Component part number: 30607601
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN WITH THE LOWER ENGINE COWLING REMOVED, THE ABOVE MENTIONED RELIEF VALVE WAS FOUND LEAKING FUEL. THIS WAS NOT NOTICEABLE WHEN THE COWLING WAS INSTALLED. THIS RELIEF VALVE HAD BEEN INSPECTED FOR S/B 73-5125 AT 1084.7 HOURS WHICH SPECIFIED REPLACEMENT IF IT HAD LESS THAN 1000 HOURS BUT WAS NOT REPLACED.  INSTALLED NEW VALVE P/N 5912983 IAW THE ABOVE S/B 73-5125.
